MathSciNet Relay Station
MathSciNet bibliographic data
MR1711037 35L65
Liu, Tai-Ping; Yang, Tong Well-posedness theory for hyperbolic conservation laws. Comm. Pure Appl. Math. 52 (1999), no. 12, 1553–1586.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement